# SDR USAA950705

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 886
- Part time: 37,575 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND .50 INCH CRACK UPPER FORWARD CORNER STA 886, LT WINDOW PAN.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 53-30-06.  (X)
